Hypertriglyceridaemia-induced pancreatitis: a contributory role of capecitabine?
Аннотация
Capecitabine is an orally administered pro-drug of 5-fluorouracil that confers superior disease-free survival and presumably has a more favourable side-effect profile. Here we report on a patient who developed acute necrotising pancreatitis and very high triglyceride levels as well as hand-foot syndrome after receiving capecitabine for colonic cancer. Increased awareness of this potential side-effect and close monitoring of lipid levels may be warranted, especially in patients who have other conditions predisposing them to severe secondary hyperlipidaemia when using this drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.